# SDR ASAA2014101409575

- Difficulty date: October 14, 2014
- Submitted: November 6, 2014
- Operation: Air carrier
- Aircraft: N792AS
- Make and model: Boeing 737490
- Aircraft serial: 28887
- Aircraft time: 54,126 hours, 30,507 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Tee Fitting
- Part number: 6545855123
- Condition: Corroded
- Location: Bs 986-1000
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TEE FITTING FOUND CORRODED ON LOWER SIDE.  ACFT GROUNDED. DRILLED AND LOCATED NEW TEE FITTING IAW SRM 51-40-05-0G-0.
